# SDR UIEA2013031200126

- Difficulty date: March 12, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 249 hours, 128 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Warning Message
- Condition: Illuminated
- Location: Shutoff Valve
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV EICAS MESSAGE.
